# SDR VNAA202209029925

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Part number: CC67012012
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON SLAT TRACKS 1-1 (SEVERAL LOCATION AT UPPER SURFACE), SLAT #1 RH WING.
SLAT TRACKS 1-1 (SEVERAL LOCATION AT UPPER SURFACE) WAS REPAIRED PER REO 670-57-42-1377 REV.--
